# SDR GLBA20030717

- Difficulty date: September 10, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 17,413 hours, 21,201 cycles
- Engine: Pwa PT6A67D
- Engine time: 22,685 hours, 25,524 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

RT ENGINE FAILED ON POWER UP FOR TAKEOFF, R&R ENGINE.
